# SDR AALA202405077358

- Difficulty date: April 25, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 24,691 hours, 11,530 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: UNKNOWN
- Condition: Detached
- Location: R1 Door Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30664915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE RED PULL HANDLES ON BOTH SIDES ARE DETACHED. REPLACED SLIDE ASSEMBLY PER TASK CARD 26C84152002.
